Abstract and Applied Analysis
1996 - 2025
Continued by Abstract and Applied Analysis.
From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2, month January, 1997
- Existence of a positive solution for an n th order boundary value problem for nonlinear difference equations pp. 1-9

- Johnny Henderson and Susan D. Lauer
- Eigenvalues and ranges for perturbations of nonlinear accretive and monotone operators in Banach spaces pp. 1-9

- Zhou Haiyun and Athanassios G. Kartsatos
- A proximal point method for nonsmooth convex optimization problems in Banach spaces pp. 1-24

- Y. I. Alber, R. S. Burachik and A. N. Iusem
- Weakly hyperbolic equations with time degeneracy in Sobolev spaces pp. 1-18

- Michael Reissig
- A new spectral theory for nonlinear operators and its applications pp. 1-21

- W. Feng
- Evolution semigroups for nonautonomous Cauchy problems pp. 1-23

- Gregor Nickel
- A convergence result for discreet steepest decent in weighted sobolev spaces pp. 1-6

- W. T. Mahavier
- N -Laplacian equations in ℝ N with critical growth pp. 1-15

- João Marcos B. do Ó
- The topological degree method for equations of the Navier-Stokes type pp. 1-45

- V. T. Dmitrienko and V. G. Zvyagin
- Stable Approximations of a Minimal Surface Problem with Variational Inequalities pp. 1-25

- M. Zuhair Nashed and Otmar Scherzer
- Long-time asymptotics of solutions of the second initial-boundary value problem for the damped Boussinesq equation pp. 1-19

- Vladimir V. Varlamov
- Existence of extremal periodic solutions for quasilinear parabolic equations pp. 1-14

- Siegfried Carl
- Global attractors for two-phase stefan problems in one-dimensional space pp. 1-20

- T. Aiki
- Local existence for a general model of size-dependent population dynamics pp. 1-20

- Nobuyuki Kato and Hiroyuki Torikata
- Regularized functional calculi, semigroups, and cosine functions for pseudodifferential operators pp. 1-16

- Ralph Delaubenfels and Yansong Lei
- A result on the bifurcation from the principal eigenvalue of the A p -Laplacian pp. 1-11

- P. Drábek, A. Elkhalil and A. Touzani
- On a problem of lower limit in the study of nonresonance pp. 1-11

- A. Anane and O. Chakrone
Volume 1, month January, 1996
- Attractors of semigroups associated with nonlinear systems for diffusive phase separation pp. 1-24

- Nobuyuki Kenmochi
- On the Mann and Ishikawa iteration processes pp. 1-9

- Zhou Haiyun and Jia Yuting
- On quasilinear elliptic equations in ℝ N pp. 1-9

- C. O. Alves, J. V. Concalves and L. A. Maia
- Carleson embeddings pp. 1-9

- Helmut J. Heiming
- Interior point control and observation for the wave equation pp. 1-18

- A. Y. Khapalov
- Existence of positive entire solutions of semilinear elliptic equations on R N pp. 1-18

- N. Hirano
- Invariance d'un convexe fermé par un semi-groupe associé à une forme non-linéaire pp. 1-26

- Louise Barthélemy
- Embedding functions and their role in interpolation theory pp. 1-21

- Evgeniy Pustylnik
- A pointwise approximation theorem for linear combinations of Bernstein polynomials pp. 1-10

- Shunsheng Guo, Shujie Yue, Cuixiang Li, Ge Yang and Yiguo Sun
- Generation theory for semigroups of holomorphic mappings in Banach spaces pp. 1-44

- Simeon Reich and David Shoikhet
- The generalized Conley index and multiple solutions of semilinear elliptic problems pp. 1-33

- E. N. Dancer and Yihong Du
- Approximating the zeros of accretive operators by the Ishikawa iteration process pp. 1-15

- Zhou Haiyun and Jia Yuting
- The exponential stability of a coupled hyperbolic/parabolic system arising in structural acoustics pp. 1-15

- George Avalos
- An abstract setting for differential Riccati equations in optimal control problems for hyperbolic/Petrowski-type P.D.E.'s with boundary control and slightly smoothing observation pp. 1-50

- R. Triggiani
- Nonlinear semigroups and the existence and stability of solutions of semilinear nonautonomous evolution equations pp. 1-30

- Bernd Aulbach and Nguyen Van Minh
- Global solutions of semilinear heat equations in Hilbert spaces pp. 1-14

- G. Mihai Iancu and M. W. Wong
- Bifurcation of the equivariant minimal interfaces in a hydromechanics problem pp. 1-14

- A. Y. Borisovich and W. Marzantowicz
- Stability of coupled systems pp. 1-14

- Farid Ammar Khodja, Assia Benabdallah and Djamel Teniou
- On a local degree for a class of multi-valued vector fields in infinite dimensional Banach spaces pp. 1-16

- N. M. Benkafadar and B. D. Gel'man
- An Ambrosetti-Prodi-type problem for an elliptic system of equations via monotone iteration method and Leray-Schauder degree theory pp. 1-16

- D. C. de Morais Filho
- Flow invariance for perturbed nonlinear evolution equations pp. 1-17

- Dieter Bothe
- Existence of multiple critical points for an asymptotically quadratic functional with applications pp. 1-13

- Shujie Li and Jiabao Su
- Inertial manifolds and stabilization of nonlinear beam equations with Balakrishnan-Taylor damping pp. 1-20

- Yuncheng You
- Iterative solution of unstable variational inequalities on approximately given sets pp. 1-20

- Y. I. Alber, A. G. Kartsatos and E. Litsyn